# SDR VNAA0207046

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,938 hours, 13,874 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Drain Line
- Condition: Broken
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND BLEED SHUT OFF VALVE FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND FOUND A BROKEN DRAIN TUBE ON THE PACK.  MAINTENANCE REPLACED THE DRAIN TUBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
